Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Coisotropic and polar actions on complex Grassmannians


Authors: Leonardo Biliotti and Anna Gori
Journal: Trans. Amer. Math. Soc. 357 (2005), 1731-1751
MSC (2000): Primary 53C55, 57S15
DOI: https://doi.org/10.1090/S0002-9947-04-03714-6
Published electronically: December 22, 2004
MathSciNet review: 2115074
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of the paper is the complete classification of the compact connected Lie groups acting coisotropically on complex Grassmannians. This is used to determine the polar actions on the same manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53C55, 57S15

Retrieve articles in all journals with MSC (2000): 53C55, 57S15


Additional Information

Leonardo Biliotti
Affiliation: Dipartimento di Matematica e Applicazioni per l’Architettura, Università di Firenze, Piazza Ghiberti 27, 50142 Firenze, Italy
Email: biliotti@math.unifi.it

Anna Gori
Affiliation: Dipartimento di Matematica e Applicazioni per l’Architettura, Università di Firenze, Piazza Ghiberti 27, 50142 Firenze, Italy
Email: gori@math.unifi.it

DOI: https://doi.org/10.1090/S0002-9947-04-03714-6
Received by editor(s): April 29, 2003
Published electronically: December 22, 2004
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.